# SDR SWAA2021040554769

- Difficulty date: March 9, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD SIDE TOP FLANGE OF BS 270; BETWEEN LBL11 -RBL11 WL208 HAS CORROSION. / DAMAGE REPAIRED PER EA 21-153-00837 REV IR (ATS ER 21-01495 REV IR). REFER TO NRC U287947 FOR TRACKING. EA 1-A53-13812 REV 3
